# SDR ASAA2025110462414

- Difficulty date: November 4, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 70,079 hours, 20,914 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Transition Panel
- Part number: 146A750250
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT-STA 727I-767-RIGHT SIDEPLATE WITH CORROSION. GROUNDED - YES. REMOVED CORROSION FROM THE AFT PIT, R/H TRANSITION PANEL AT STA 727I-767 IAW B737-800 SRM 53-00-53-1A-2.2.D. 100% MAT LOSS AND IS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2.4.(2). REPAIRED AFT PIT R/H TRANSITION PANEL AT STA 727H+10 TO 767 USING PN:BAC1496-377 7075-T62 PO:1130861.1 IAW B737-800 SRM 53-00-53-2R-5.
